# SDR DL73K001232

- Difficulty date: June 29, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 47,550 hours, 38,203 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 6550581513
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE HORIZONTAL STABILIZER FRONT AND  REAR SPAR ATTACH FITTING LUGS.  THE LUGS WERE SPOT FACED AND THE BORES OVERSIZED PER ERA 334517-14 AT HMV.
